Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Feeling less confident, anxiety and uncertainty. Are these signs of depression?

User rating for this question
Very Good
Answered by

Emergency Medicine Specialist
Practicing since : 2000
Answered : 1962 Questions
Hello Dr.,

During my schooling days, I have always been very confident, enthusiastic and energetic. I was my class topper too. In career too., my initial years on the job were fantastic, there was a lot of learning, lot of growth. I'm into IT and now 16 years completed. In the last few years I'm not able to grow., there are a lot of uncertainties, anxieties and a result of which I'm less confident., not able to focus on the work, always wanting to postpone tasks, not able to achieve what I want to, not able to execute what I plan to...Since I now have a family and son., I'm not able to take bold decisions such as quitting the job and doing some business etc...

Are these an impact of stressful life ? Are these signs of depression ? What is the way out of this ? Kindly help.

Thanks & Regards
Posted Fri, 2 Aug 2013 in Mental Health
Answered by Dr. R.A. Singh 2 hours later
Thanks for writing your query.

After reading your query, I would like to reassure you that the symptoms you have mentioned doesnot seem to be due to depression.

As the age of the earning member increases, he is usually concerned about the liabilities like child education, marriage of children, etc.

Yes, due to ageing process, the efficiency of the body can decrease.
This is a normal phenomenon and you should not feel tensed about that.

A positive approach towards life along with yoga and meditation will help you in dealing with the stress in a more constructive way.
Daily morning walk or aerobic exercises in fresh air is also beneficial.

I hope this is helpful to you.
If you have any further query, I will be happy to help.

Regards. Thanks.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor